... first three months and felt unstable) since then. I was started on .175 and became toxic within a year. I was then lowered to .137 & did well for a while. Two years ago I was pout back up to .150 but last summer my TSH comes from 0.5 to 2.95. My integrative medicine doctor decreased my Synthroid to .137 and added leiothyroxine 2 tabs. (T3) . I felt better immediately but began having heart palpitations. Subsequently she dropped tge Synthroid to .125 to help relieve palpitations. But it didn't. So I stopped the T3 and went back to feeling tired and miserable again. When I went in for my annual ultrasound my TSH had increased to 4.65. I couldn't believe it. So my Endocrinologist increased my Synthroid back up to .150 (Remember that I was toxic at .175). One month later (should have waited 6 weeks) my TSH is 6.6. My integrative med doctor (who wrote a book on thyroid medication balance) is now suggesting I continue on the Synthroid only fir another two weeks to see what happens. If it is still high we will know I am not able to convert T4 into T3. I'm so puzzled. First I was toxic then it stopped working. I could sleep round the clock. My pain levels from chronic pain syndrome are through the roof. I'm on Provigil which is suppose to wake me up. Even coffee does nothing. My next TSH blood draw is Oct 5. Has anyone else experienced such a roller coaster and what on earth could be causing this problem? I have no thyroid so I have to rely on these meds